Product Description & Reviews
The histamine blocker. Antihistamine J & J Active Ingredients Each 5 mL (5 mL = One Teaspoon): Diphenhydramine HCl 12.5 mg Take every 4 to 6 hours. Do not take more than 6 doses in 24 hours. Children under 2 years of age: Ask a doctor. Children 6 to under 12 years of age: 1 to 2 teaspoonfuls (12.5 mg to 25 mg). Adults and children 12 years of age and over: 2 to 4 teaspoonfuls (25 mg to 50 mg). Store between 20-25 degrees C (68-77 degrees F). Protect from light. Store in outer carton until contents used. Inactive Ingredients Anhydrous Citric Acid; D&C Red #33; FD&C Red #40; Flavors; Glycerin; Monoammonium Glycyrrhizinate; Poloxamer 407; Purified Water; Sodium Benzoate; Sodium Chloride; Sodium Citrate; Sucrose; Each Teaspoon Contains: Sodium 14 mg Uses Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Temporarily relieves these symptoms due to the common cold: runny nose; sneezing. Alcohol free.
Features & Highlights
- Product of Benadryl
- Pack of 12
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.